# SDR ASAA2018080765689

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 9,690 hours, 3,171 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED AT F340,  .78 MACH. VTK DISPLAYED ON CAPTAIN'S ND WITH LOSS OF FMC ON BOTH CDU. RAN QRH AND REGAINED FMC.  ACFT GROUNDED. DURING A BITE TEST FOUND LT PGM FAULT. ACCOMPLISHED FIM 43-61, TASK 807.  FMC OPS CHECKED GOOD .
